# SDR SIMA20230312001

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 44,251 hours, 39,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 7287555501
- Condition: Inoperative
- Location: R16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY LIGHT STRIP INOP MEL 3323 - AUTH# 03-79-C REF LOG PAGE 4910549-3 -C/A-RAR ROW 16 FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12.OPS CHECK GOOD. M PROCEDURES REVERSED. MEL ITEM RESTORED
